# SDR CALA2017120804355

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 75,624 hours, 18,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R1 Door Sensor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LT NOT ILLUMINATED WITH DOOR ARMED ON TAXI IN. FOUND FWD SENSOR COVER LOOSE, SECURED .
